# SDR YV3R2020101400367

- Difficulty date: October 8, 2020
- Submitted: October 14, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-LF
- Make and model: Robsin R44
- Aircraft serial: 2617
- Aircraft time: 4 hours
- Engine: Lyc O540F1B5
- System (JASC): 7520 · Engine Cooling System
- Part: Panel
- Part number: C3102
- Part serial: LOT53
- Condition: Cracked
- Location: Engine
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ENGINE PANEL P/N: C310-2 WAS CRACKED.
